CETRIZ 10MG FILM COATED TABS CETIRIZINE PH ONLY (30’s)

9.99

Out of stock

SKU: CETR003 Categories: , Brand:

Cetriz Hayfever Tablets (30 Pack)Hay fever and allergies can cause pain and discomfort for those affected. Cetriz 10mg non drowsy tablets are an anti-allergic medication which relives the symptoms of hay fever and other allergies. This medication can help with the symptoms related to allergies such as sneezing itchy eyes and nose runny or blocked nose and red watery sore eyes. Cetriz iseffective in treating urticaria( hives) and itching of the skin (pruritus).Product ingredientsActive ingredient: cetirizine dihydrochloride.Each film-coated tablet contains 10 mg cetirizine dihydrochloride do not take this product if you are allergic to it.The other ingredients include: lactose monohydrate microcrystalline cellulose colloidal anhydrous silica magnesium stearate hypromellose titanium dioxide (E171) and macrogol 4000.Directions for usEnsure to read the instruction leaflet carefully before use.Dosage for adults and children over 12 years: One tablet once a day.Children aged 6-12 years: half a tablet twice a day (one half each morning and evening).Children under 6 years should not use this product.Storage of productKeep out of reach and sight of children. Do not store this product above 25ºC.WarningsDo not take this medication if you are allergic to cetirizine or any other ingredient such as hydroxyzine or piperazine derivatives.This medicine is not to be taken by those with sever liver issues. Pregnant and breast feeding women are recommended to consult their doctor before taking this medicine.You must be over 18 to purchase this product. Always read the label carefully before use.

Scroll to Top
{"cart_token":"","hash":"","cart_data":""}